American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Dušan Repovš and Lyubomyr Zdomskyy. On the Menger covering property and $D$-spaces. Proc. Amer. Math. Soc. 140 (2012) 1069-1074. MR 2869091.
Abstract, references, and article information   
View Article: PDF

[2] Alan Dow and Klaas Pieter Hart. A separable non-remainder of $\mathbb {H}$. Proc. Amer. Math. Soc. 136 (2008) 4057-4063. MR 2425747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kyriakos Keremedis and Eleftherios Tachtsis. Weak axioms of choice for metric spaces. Proc. Amer. Math. Soc. 133 (2005) 3691-3701. MR 2163609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lev Bukovsky and Krzysztof Ciesielski. Spaces on which every pointwise convergent series of continuous functions converges pseudo-normally. Proc. Amer. Math. Soc. 133 (2005) 605-611. MR 2093085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuan-Qing Qiao and Franklin D. Tall. Perfectly normal non-metrizable non-Archimedean spaces are generalized Souslin lines. Proc. Amer. Math. Soc. 131 (2003) 3929-3936. MR 1999943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Artur Hideyuki Tomita. Two countably compact topological groups: One of size $\aleph_\omega$ and the other of weight $\aleph_\omega$ without non-trivial convergent sequences. Proc. Amer. Math. Soc. 131 (2003) 2617-2622. MR 1974663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zoltan T. Balogh. Reflecting point-countable families. Proc. Amer. Math. Soc. 131 (2003) 1289-1296. MR 1948122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Piotr Koszmider and Franklin D. Tall. A Lindelöf space with no Lindelöf subspace of size $\aleph_1$. Proc. Amer. Math. Soc. 130 (2002) 2777-2787. MR 1900885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. D. Welch. On possible non-homeomorphic substructures of the real line. Proc. Amer. Math. Soc. 130 (2002) 2771-2775. MR 1900884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kohzo Yamada. Fréchet-Urysohn spaces in free topological groups. Proc. Amer. Math. Soc. 130 (2002) 2461-2469. MR 1897473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dikran Dikranjan and Michael Tkachenko. Varieties generated by countably compact Abelian groups. Proc. Amer. Math. Soc. 130 (2002) 2487-2496. MR 1897476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yuan-Qing Qiao. Martin's Axiom does not imply perfectly normal non-archimedean spaces are metrizable. Proc. Amer. Math. Soc. 129 (2001) 1179-1188. MR 1610777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Mrówka. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000) 1247-1256. MR 1641073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ahmed Bouziad. Consonance and topological completeness in analytic spaces. Proc. Amer. Math. Soc. 127 (1999) 3733-3737. MR 1610916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. V. Arhangel'skii and R. Z. Buzyakova. On linearly Lindelöf and strongly discretely Lindelöf spaces. Proc. Amer. Math. Soc. 127 (1999) 2449-2458. MR 1487356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Bella and I. V. Yaschenko. Lindelöf property and absolute embeddings. Proc. Amer. Math. Soc. 127 (1999) 907-913. MR 1469399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. Cook and G. M. Reed. On the non-productivity of normality in Moore spaces. Proc. Amer. Math. Soc. 127 (1999) 875-880. MR 1415580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Mrówka. Small inductive dimension of completions of metric spaces. Proc. Amer. Math. Soc. 125 (1997) 1545-1554. MR 1423324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mary Ellen Rudin, Ian S. Stares and Jerry E. Vaughan. From countable compactness to absolute countable compactness. Proc. Amer. Math. Soc. 125 (1997) 927-934. MR 1415367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. V. Arhangelskii. On spread and condensations. Proc. Amer. Math. Soc. 124 (1996) 3519-3527. MR 1353369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Garcia-Ferreira and V. I. Malykhin. $p$-sequentiality and $p$-Fréchet-Urysohn property of Franklin compact spaces . Proc. Amer. Math. Soc. 124 (1996) 2267-2273. MR 1327014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki. Nonnormal spaces $C_p(X)$ with countable extent. Proc. Amer. Math. Soc. 124 (1996) 1227-1235. MR 1343704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Janusz Pawlikowski. On a rectangle inclusion problem . Proc. Amer. Math. Soc. 123 (1995) 3189-3195. MR 1264828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alan Dow and Klaas Pieter Hart. Cut points in \v Cech-Stone remainders . Proc. Amer. Math. Soc. 123 (1995) 909-917. MR 1216810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Juris Steprāns and Stephen Watson. Mutually complementary families of $T\sb 1$ topologies, equivalence relations and partial orders . Proc. Amer. Math. Soc. 123 (1995) 2237-2249. MR 1301530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gary Gruenhage. Spaces in which the nondegenerate connected sets are the cofinite sets . Proc. Amer. Math. Soc. 122 (1994) 911-924. MR 1287102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Dow and J. van Mill. Dense extremally disconnected subspaces . Proc. Amer. Math. Soc. 121 (1994) 931-936. MR 1246523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Franklin D. Tall. $\sigma$-centred forcing and reflection of (sub)metrizability . Proc. Amer. Math. Soc. 121 (1994) 299-306. MR 1179593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Petr Holický. Borel maps with the ``point of continuity property'' and completely Borel additive families in some nonmetrizable spaces . Proc. Amer. Math. Soc. 120 (1994) 951-958. MR 1185280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2